# SDR AALA20050170

- Difficulty date: March 4, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - LEFT AND RIGHT FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT EMERGENCY LIGHT.  LEFT EMERGENCY LIGHT WORKS.  RIGHT EMERGENCY LIGHT STILL INOPERATIVE.  REPLACED BULB IN RIGHT EMERGENCY LIGHT. SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPP. CLOSED)
